黄广月
发布时间: 2014-02-27   浏览次数: 7982


姓    名:黄广月

(Guangyue Huang, PhD)

岗位职称:教授,研究生导师

研究方向:微分几何                     电  话:0373-3326148                 传  真:0373-3326174

电子邮箱:hgy@henannu.edu.cn

通信地址:河南师范大学数学与信息科学学院

邮  编:453007



个人简历

教育背景

1997.92001.6河南师范大学数学系,本科

2001.92004.6河南师范大学基础数学专业,硕士

2005.92008.6武汉大学基础数学专业,博士

2009.122011.12,清华大学数学科学系,博士后

工作经历

2004.72007.7河南师范大学, 助

2007.82011.3 河南师范大学, 讲

2011.42017.12河南师范大学, 副教授

2017.12   河南师范大学,


研究领域

微分几何


教学工作

主讲本科生课程:《解析几何》、《微分几何》、《线性代数》、《高等数学》

主讲研究生课程:《子流形几何》、《黎曼几何》、《复流形》

  


获奖情况

河南省教育厅学术技术带头人(豫教[2012]01169

河南省高等学校青年骨干教师(豫教[2017]03538

河南省运筹学会常务理事

河南省第十届自然科学优秀学术论文,一等奖1项;二等奖1

河南省首届自然科学学术奖-河南省自然科学优秀学术论文,一等奖1项;二等奖2

指导的研究生荣获河南省优秀硕士学位论文两篇


科研项目

国家自然科学基金(面上),“黎曼流形上的特殊几何结构及相关分类研究”,No. 119711532020.1-2023.12 (主持)

国家自然科学基金(青年-面上连续),“Witten Laplacian的特征值及与其相关的Ricci Soliton研究”,No. 113710182014.1-2017.12 (主持)

国家自然科学基金(青年),“黎曼流形上的特征值及相关问题研究”,No. 11001076, 2011.1-2013.12 (主持)

河南省教育厅自然科学基金,No. 2010A110008 (主持)

第四十八批中国博士后科学基金(面上),No. 20100480316 (主持)

国家自然科学基金,“仿射微分几何中四阶偏微分方程整体解的研究”,No. 10926172 (参加)

国家自然科学基金,“子流形的变分与高阶极小子流形”,No. 10926171 (参加)

河南省科技厅项目,“流形上G-结构的几何与分析”,No. 092300410143 (参加)

河南省教育厅自然科学基金,No. 2009A110010 (参加)


代表论文著作

1. Some inequaltities for submanifolds in locally conformally almost cosymplectic manidolds, Soochow J. Math., 2005, 31: 309-319 (with X. Li and J. Xu).

2. Some new results on \lambda_2 eigenmaps between spheres, J. Math. (Wuhan), 2006, 26: 243-249 (with X. Li).

3. Uniqueness for the Brezis-Nirenberg problem on compact Einstein manifolds, Osaka J. Math., 2008, 45: 609-614 (with W. Chen). SCI

4. Uniqueness for the solution of semi-linear elliptic Neumann Problems in R^3, Commun. Pure Appl. Anal., 2008, 7: 1269-1273 (with W. Chen). SCI

5. Estimates on eigenvalues for higher order Laplacians on spherical domainsJ. Math. (Wuhan), 2009, 29: 449-453 (with X. Li).

6. Extrinsic estimates for the eigenvalues of Schrodinger operator, Geom. Dedicata, 2009, 143: 89-107 (with X. Li and R. Xu). SCI

7. Universal bounds for eigenvlaues of Laplacian operator with any order, Acta Math. Sci. Ser. B Engl. Ed., 2010, 30: 939-948 (with W. Chen). SCI

8. Inequalities of eigenvalues for bi-kohn Laplacian on Heisenberg group, Acta Math. Sci. Ser. B Engl. Ed., 2010, 30: 125-131 (with W. Chen). SCI

9. Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds, Arch. Math. (Basel). 2010, 94: 265-275 (with B. Ma). SCI

10. Estimates on the first two buckling eigenvalues on spherical domains, J. Geom. Phys., 2010, 60: 714-719 (with X. Li and X. Qi). SCI

11. Estimates for lower order eigenvalues of a clamped plate problem, Calc. Var. Partial Differential Equations, 2010, 38: 409-416 (with Q.-M. Cheng and G. Wei). SCI

12. Estimates on eigenvalues for the biharmonic operator on a bounded domain in H^n(-1), Acta Math. Sci. Ser. B Engl. Ed., 2011, 31: 1383-1388 (with X. Li). SCI

13. Liouville-type theorem for the drifting Laplacian operator, Arch. Math. (Basel), 2011, 96: 379-385 (with C. Zhang and J. Zhang). SCI

14. Extrinsic eigenvalue estimates of Dirac operators on Riemannian manifoldsMath. Nachr., 2011, 284: 273-286 (with L. Chen and X. Sun). SCI

15. Universal bounds on eigenvalues of the buckling problem on spherical domains, J. Math.(PRC), 2011, 31(5): 840-846 (with X. Li and L. Cao).

16. Gradient estimates and differential Harnack inequalities for a nonlinear parabolic equation on Riemannian manifolds, Ann. Glob. Anal. Geom., 2013, 43: 209-232 (with Z. Huang and H. Li). SCI

17. Eigenvalue relationships between Laplacians of constant mean curvature hypersurfaces in S^{n+1}, Commun. Math. 2013, 21:31–38 (with B. Ma).

18. Lower bounds for the scalar curvature of noncompact gradient solitons of List's flow, Arch. Math. (Basel), 2013, 100: 593-599 (with B. Ma). SCI

19.The classification of (m,ρ)-quasi-Einstein manifolds, Ann. Global Anal. Geom. 2013, 44: 269-282 (with Y. Wei). SCI

20. Gradient Estimates for the porous medium equations on Riemannian manifolds, J. Geom. Anal., 2013, 23: 1851–1875 (with Z. Huang and H. Li). SCI

21. Gradient estimates and entropy formulae of porous medium and fast diffusion equations for the Witten Laplacian, Pacific J. Math. 2014, 268: 47-78 (with H. Li). SCI

22. On a classification of the quasi Yamabe gradient solitons, Methods Appl. Anal. 2014, 21: 379-389 (with H. Li).

23. A note on gradient generalized quasi-Einstein manifolds, J. Geom. 2015, 106: 297-311 (with F. Zeng).

24. Gradient estimates and Liouville type theorems for a nonlinear elliptic equation, Arch. Math. (Basel) 2015, 105: 491-499 (with B. Ma). SCI

25. Hamilton's gradient estimates and Liouville theorems for porous medium equations, J. Inequal. Appl. 2016, Paper No. 37, 7 pp. (with R. Xu and F. Zeng). SCI

26. Hamilton-Souplet-Zhang's gradient estimates for two types of nonlinear parabolic equations under the Ricci flow, J. Funct. Spaces 2016, Art. ID 2894207, 7 pp. (with B. Ma). SCI

27. Evolution of a geometric constant along the Ricci flow, J. Inequal. Appl. 2016, Paper No. 53, 11 pp. (with Z. Li). SCI

28. De Lellis-Topping type inequalities for f-Laplacians, Studia Math. 2016, 232: 189-199 (with F. Zeng). SCI

29. Vanishing theorems for Killing vector fields on complete hypersurfaces in the hyperbolic space, Colloq. Math. 2016, 145: 99-105 (with H. Li). SCI

30. Sharp bounds for the first nonzero Steklov eigenvalues for f-Laplacians, Turkish J. Math. 2016, 40: 770-783 (with B. Ma). SCI

31. Riemannian manifolds with harmonic curvature, Colloq. Math. 2016, 145: 251-257 (with B. Ma). SCI

32. Integral pinched gradient shrinking ρ-Einstein solitons, J. Math. Anal. Appl. 2017, 451: 1045-1055. SCI

33. Hamilton's gradient estimates of porous medium and fast diffusion equations, Geom. Dedicata 2017, 188: 1-16 (with B. Ma). SCI

34. Eigenvalue estimates for submanifolds with bounded f-mean curvature, Proc. Indian Acad. Sci. Math. Sci. 2017, 127: 375–381 (with B. Ma). SCI

35.Hamilton-Souplet-Zhang's gradient estimates for two weighted nonlinear parabolic equations, Appl. Math. J. Chinese Univ. Ser. B, 2017, 32: 353-364 (with B. Ma). SCI

36.Estimates for eigenvalues of Lr operator on self-shrinkers, Internat. J. Math. 2017, 28: 1750097, 18 pp. (with X. Qi and H. Li). SCI

37. Some characterizations on critical metrics for quadratic curvature functions, Proc. Amer. Math. Soc. 2018, 146: 385–395 (with L. Chen). SCI

38. Rigidity of complete noncompact Riemannian manifolds with harmonic curvature, J. Geom. Phys. 2018, 124: 233-240 (with B. Ma). SCI

39. Liouville type theorems of a nonlinear elliptic equation for the V-Laplacian, Anal. Math. Phys. 2018, 8: 123-134 (with Z. Li). SCI

40. The classification of static spaces and related problems, Colloq. Math. 2018, 151: 189-202 (with F. Zeng). SCI

41. Monotonicity formulas of eigenvalues and energy functionals along the rescaled list's extended Ricci flow, Mediterr. J. Math. 2018, 15: Art. 63, 20 pp. (with Z. Li). SCI

42. Rigidity of Einstein metrics as critical points of quadratic curvature functionals on closed manifolds, Nonlinear Anal. 2018, 175: 237-248 (with B. Ma, X. Li and Y. Chen). SCI

43.Rigidity of Riemannian manifolds with positive scalar curvature, Ann Glob Anal Geom.2018, 54: 257-272. SCI

44. Gradient estimates for a nonlinear elliptic equation on complete Riemannian manifolds, Proc. Amer. Math. Soc. 2018, 146: 4993-5002. (with B. Ma and Y. Luo). SCI

45. L1 and L2 energy for heat equations on closed manifolds,Adv. Math. (China) 2018, 47: 224-230 (with F. Zeng).

46. Boundary effect of m-dimensional Bakry-Emery Ricci curvature, Anal. Math. Phys, 2019, 9: 1319-1331 (with Q. Tu). SCI

47. Rigidity of complete Riemannian manifolds with vanishing Bach tensor, Bull. Korean Math. Soc. 2019, 56: 1341-1353. (with B. Ma). SCI


关      闭
河南师范大学数学与信息科学学院  中国河南省新乡市建设东路46号  
邮政编码:453007  电话:0373-3326148  E-mail:math@htu.cn
版权所有©2010  all rights reserved.